# SDR HNAA2023112100447

- Difficulty date: October 11, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

E001596 CARGO DOOR INTERNAL SKIN HAS NUMEROUS CHAFE SPOTS.  BLENDED NUMEROUS CHAFE SPOTS (3 EA) ON CARGO DOOR INTERNAL SKIN IAW EMB 145 SRM 51-10-03. 2 BLENDED AREAS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 52-30-01AD. REPAIRED CARGO DOOR INTERNAL SKIN CHAFE SPOT OUT OF LIMITS IAW PIEDMONT EO1-52-23-0395 AND EMB 145 SRM 52-30-01RE ITEM 12, FIG 213
